# SDR QXEA200701039

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,090 hours, 29,241 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YKM FLIGHT NR 2017 - UPON APPLICATION OF TAKEOFF POWER AUTO FEATHER DID NOT ARM, AUTO FEATHER SYSTEM INOP.  ADJUSTED AUTO FEATHER ARMING POTENTIOMETER IAW AMM 76-10-15-820-802, FUNCTIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
